EconPapers    
Economics at your fingertips  
 

Estimation in autoregressive models based on autoregression rank scores

Faouzi El Bantli and Marc Hallin ()

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Keywords: Autoregression quantiles; Autoregression rank scores; R-estimators; Uniform asymptotic linearity (search for similar items in EconPapers)
Date: 2001
Note: SCOPUS: ar.j
References: Add references at CitEc
Citations: Track citations by RSS feed

Published in: Journal of nonparametric statistics (2001) v.13 n° 5,p.667-697

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/127961

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... lb.ac.be:2013/127961

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2019-10-12
Handle: RePEc:ulb:ulbeco:2013/127961